Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Syzygy pairs in a monomial algebra

Authors: Kiyoshi Igusa and Dan Zacharia
Journal: Proc. Amer. Math. Soc. 108 (1990), 601-604
MSC: Primary 16P20; Secondary 16D50
MathSciNet review: 1031675
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct the set of "syzygy pairs" of a finite-dimensional monomial algebra and use it to prove the following theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16P20, 16D50

Retrieve articles in all journals with MSC: 16P20, 16D50

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society